# SDR DALA2016031301880

- Difficulty date: March 8, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 31,652 hours, 21,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Bs 157-1002
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CUSP WEB HAS MULTIPLE DEFECTS FROM BS 157 TO BS 1022.  REPAIRED MULTIPLE DEFECTS IN LT CUSP WEB FROM BS 157 TO BS 1022 IAW SRM 53-00-55, REPAIR 4, DEPTH GAUGE USED, SN ABXF593.
